# SDR SWAA2025021294982

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,777 hours, 37,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS RELATED TO BATTERY PACK M2335 INOP<[01] REMOVED; REPLACED WITH SERVICEABLE UNIT; AND PERFORMED GOOD INSTALLATION TEST OF M2335 BATTERY PACK AS DOCUMENTED ON ATTACHED STEPS.;[02] VERIFIED CORRECTIVE ACTION 1
